# SDR AALA202112102014

- Difficulty date: November 17, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 35,310 hours, 14,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048801
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT DAMAGED AT SEAT 17ABC. **SUPPLEMENTAL REPORT: REPLACED EMERGENCY EXIT SIGN AT ROW 17ABC WITH NEW IAW AMM 33-51-01, OPS CHECK GOOD.** (CLOSED)
